# SDR BJNA20151108001

- Difficulty date: October 31, 2015
- Submitted: November 8, 2015
- Operation: Air carrier
- Aircraft: N688AX
- Make and model: Boeing 7374Y0
- Aircraft serial: 24688
- Aircraft time: 49,692 hours, 29,874 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Amplifier
- Condition: Failed
- Location: Pa System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PA TRANSMISSIONS FROM FLIGHT DECK ARE WEAK AND UNREADABLE.  R & R PA AMP IAW 23-31-01.
